Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 503-510

Infinite matrices and absolute almost convergence

Department of Mathematics, Aligarh Muslim University, Aligarh 202001, India

Received 26 January 1981; Revised 16 August 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mursaleen, “Infinite matrices and absolute almost convergence,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 503-510, 1983. doi:10.1155/S0161171283000459